# SDR QXEA2019012500049

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 21,954 hours, 23,495 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLLOUT ABOVE 60 KNOTS, THE BRAKES WOULD COME ON AND THEN RELEASE IN INTERVALS OF APPROX 1-2 SECONDS. REMOVED FROM SERVICE. PERFORMED TAXI OF AIRCRAFT, OPERATED BRAKES MULTIPLE TIMES AND COULD NOT DUPLICATE BRAKING ISSUE.  PERFORMED FUNCTIONAL TEST OF ANTI-SKID SYSTEM IAW AMM 32-46-00-720-802. FUNCTIONAL TEST GOOD.  ALSO PERFORMED BITE TEST IAW AMM 32-46-00-720-801. BITE CHECK GOOD. NO CDS FAULTS. NO DEFECTS NOTED AT THIS TIME. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
